CSN Login
Members Online: 13

chest pain

radman
Posts: 1
Joined: Apr 2004

I am almost done with my chemo treatment before starting radiation. I am having pain in the middle of my chest when I take a deep breath any bigger then normal at rest breathing. I will ask my Dr. when I see him, but does anyone know if this is a side effect that will go away? Mike

pickles123
Posts: 47
Joined: Jun 2004

Hi, It goes away in about two months after chemotherapy. I climbed a mountain 4 months afterwards with no chest pain. During chemo, mine was so bad I couldn't even walk up my driveway. The doctor wasn't concerned; he said it was just because of the adrymicin.

positive
Posts: 75
Joined: Dec 2003

Hi, you should ask your doctor about pulmonary function tests and did you have Bleomycin, sometimes the bleo may cause mild lung toxicity. You should request a Cat scan of your lungs, also last resort would be a blood clot, which its probably not, I don;t mean to scare you, but it does not hurt to ask. It may turn out to be nothing, but find out what it is so it can be treated. This is just my opinion good luck keep us posted. hopefully its nothing!!!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network